# SDR AALA201601119002

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 3,450 hours, 1,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  THE CABIN INTERCOMMUNICATION DATA SYS GIVE A CAUTION INDICATION.  SERVICED DOOR 4L ASSIST BOTTLE IAW AMM 52-22-00-614-002A.  CAUTION CLEARED.
